Demonstratio Mathematica (Dec 2017)

Second order evolution equations with nonlocal conditions

  • Benchohra Mouffak,
  • Nieto Juan J.,
  • Rezoug Noreddine

DOI
https://doi.org/10.1515/dema-2017-0029
Journal volume & issue
Vol. 50, no. 1
pp. 309 – 319

Abstract

Read online

In this paper, we shall establish sufficient conditions for the existence of solutions for second order semilinear functional evolutions equation with nonlocal conditions in Fréchet spaces. Our approach is based on the concepts of Hausdorff measure, noncompactness and Tikhonoff’s fixed point theorem. We give an example for illustration.

Keywords